American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] N. V. Rao and Daniel F. Shea. Growth problems for subharmonic functions of finite order in space . Trans. Amer. Math. Soc. 230 (1977) 347-370. MR 0444974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Burgess Davis. Picard's theorem and Brownian motion . Trans. Amer. Math. Soc. 213 (1975) 353-362. MR 0397900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Krajkiewicz. Polyanalytic functions with exceptional values . Trans. Amer. Math. Soc. 197 (1974) 181-210. MR 0350024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Green. On the functional equation $f\sp{2}=e\sp{2\phi\sb{1}}+e\sp{2\phi\sb{2}}+e\sp{2\phi\sb{3}}\ $ and a new Picard theorem . Trans. Amer. Math. Soc. 195 (1974) 223-230. MR 0348112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1